Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have black stools after being on the cambridge diet. Due to vitamins in the food packs?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi! I have been on the cambridge diet for 3 days , and for the last two days have black stools Is this normal from maybe the vitamins etc in the food packs? I am 62

Posted Sat, 25 Aug 2012 in Digestion and Bowels
Answered by Dr. Ram Choudhary 1 hour later

Welcome to healthcare magic!
These commercial houses having weight reduction diets do not reveal the contents of the diets. So I am unable to say anything.
I would suggest you to have a word with the Cambridge people about this and also to your peers there who are on similar diets.
To me it does not seem to be normal stools. The smaller diets might have unmasked some pathology which remained unnoticed by you till now.

And if so then you need a physical examination by your physician and get base line investigations like Chest X XXXXXXX Electrocardiogram, Complete Blood Counts, Renal Function Test, Liver Function Test, Ultrasound Abdomen etc.
This work up is expected to detect the underlying problem so a definite treatment could be instituted.

I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor